Let S be a Damek-Ricci space, and Δ be a distinguished Laplacean on S which is left invariant and selfadjoint in L<sup>2</sup>(ρ). We prove that S is a Calderón-Zygmund space with respect to the right Haar measure ρ and the left invariant distance. We give sufficient conditions of Hörmander type on a multiplier m so that the operator m(Δ) is bounded on L<sup>p</sup>(ρ) when 1 < p < ∞, and of weak type (1, 1). © 2007 Heldermann Verlag

Vallarino, M. (2007). Spectral multipliers on Damek--Ricci spaces. JOURNAL OF LIE THEORY, 17(1), 163-189.

Spectral multipliers on Damek--Ricci spaces

Vallarino, M
2007

Abstract

Let S be a Damek-Ricci space, and Δ be a distinguished Laplacean on S which is left invariant and selfadjoint in L2(ρ). We prove that S is a Calderón-Zygmund space with respect to the right Haar measure ρ and the left invariant distance. We give sufficient conditions of Hörmander type on a multiplier m so that the operator m(Δ) is bounded on Lp(ρ) when 1 < p < ∞, and of weak type (1, 1). © 2007 Heldermann Verlag
No
Articolo in rivista - Articolo scientifico
Scientifica
Moltiplicatori spettrali, integrali singolari, spazi di Damek-Ricci
English
Vallarino, M. (2007). Spectral multipliers on Damek--Ricci spaces. JOURNAL OF LIE THEORY, 17(1), 163-189.
Vallarino, M
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/6012
Citazioni
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 6
Social impact